Per citar aquest document: http://ddd.uab.cat/record/1950
Hausdorff measures and the Morse-Sard theorem
Moreira, Carlos Gustavo T. de A.

Data: 2001
Resum: Let F : U [contained in] Rn --> Rm be a differentiable function and p < m an integer. If k [greater than or equal] 1 is an integer, [alpha] [member of] [0, 1] and F [member of] Ck+([alpha]), if we set Cp(F) = {x [member of] U $r ank(Df(x)) [less than or equal] p} then the Hausdorff measure of dimension [formula] of F(Cp(F)) is zero.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 149-162, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_45101_06


14 p, 193.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir